External approximation of eigenvalue problems in Banach spaces
RAIRO. Analyse numérique, Volume 18 (1984) no. 2, pp. 161-174.
@article{M2AN_1984__18_2_161_0,
     author = {Regi\'nska, Teresa},
     title = {External approximation of eigenvalue problems in {Banach} spaces},
     journal = {RAIRO. Analyse num\'erique},
     pages = {161--174},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {18},
     number = {2},
     year = {1984},
     zbl = {0554.65043},
     mrnumber = {743883},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1984__18_2_161_0/}
}
TY  - JOUR
AU  - Regińska, Teresa
TI  - External approximation of eigenvalue problems in Banach spaces
JO  - RAIRO. Analyse numérique
PY  - 1984
DA  - 1984///
SP  - 161
EP  - 174
VL  - 18
IS  - 2
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1984__18_2_161_0/
UR  - https://zbmath.org/?q=an%3A0554.65043
UR  - https://www.ams.org/mathscinet-getitem?mr=743883
LA  - en
ID  - M2AN_1984__18_2_161_0
ER  - 
%0 Journal Article
%A Regińska, Teresa
%T External approximation of eigenvalue problems in Banach spaces
%J RAIRO. Analyse numérique
%D 1984
%P 161-174
%V 18
%N 2
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%G en
%F M2AN_1984__18_2_161_0
Regińska, Teresa. External approximation of eigenvalue problems in Banach spaces. RAIRO. Analyse numérique, Volume 18 (1984) no. 2, pp. 161-174. http://www.numdam.org/item/M2AN_1984__18_2_161_0/

1. R. D. Brown, Convergence of approximation methods for eigenvalues of completely continuons quadratic forms, Rocky Mt. J. of Math. 10, No. 1, 1980, pp. 199-215. | MR | Zbl

2. F. Chatelin, The spectral approximation of linear operators with applications to the computation of eigenelements of differential and integral operators, SIAM Review, 23 No. 4, 1981, pp. 495-522. | MR | Zbl

3. F. Chatelin, J. Lemordant, Error bounds in the approximation of eigenvalues of differential and integral operators, J. Math. Anal. Appl. 62, No. 2, 1978, pp. 257-271. | MR | Zbl

4. F. Chatelin, Convergence of approximation methods to compute eigenelements of linear operators, SIAM J. Numer. Anal. 10, No. 5, 1973, pp. 939-948. | MR | Zbl

5. J. Descloux, N. Nassif, J. Rappaz, On spectral approximation , Part 1 : The problem of convergence, Part 2 : Error estimates for the Galerkin method, RAIRO Anal. Numer. 12, 1978, pp. 97-119. | Numdam | MR | Zbl

6. R. Glowinski, J. L. Lions, R. Trémolières, Numerical analysis of variational inequalities, 1981. | MR | Zbl

7. T. Kato, Perturbation theory for linear operators, Springer Verlag, Berlin, 1966. | MR | Zbl

8. T. Reginska, Convergence of approximation methods for eigenvalue problems for two forms, to appear. | MR | Zbl

9. T. Reginska, Eigenvalue approximation, Computational Mathematics, Banach Center Publications. | Zbl

10. F. Stummel, Diskrete Konvergenz linearer operatoren, I Math. Ann. 190, 1970, 45-92 ; II Math. Z. 120, 1971, pp. 231-264. | MR | Zbl

11. R. Temam, Numerical analysis, 1973. | Zbl

12. H. F. Weinberger, Variational methods for eigenvalue approximation, Reg. Conf. Series in Appl. Math. 15, 1974. | MR | Zbl